×

Found 5,006 Documents (Results 1–100)

100
MathJax

Abelian networks IV. Dynamics of nonhalting networks. (English) Zbl 07492816

Memoirs of the American Mathematical Society 1358. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5141-7/pbk; 978-1-4704-7024-1/ebook). vii, 89 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On vanishing of the homomorphism group of abelian groups. (English. Russian original) Zbl 07427846

J. Math. Sci., New York 259, No. 4, 480-483 (2021); translation from Fundam. Prikl. Mat. 22, No. 5, 139-143 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Abelian groups isomorphic to a proper fully invariant subgroup. (English. Russian original) Zbl 07427837

J. Math. Sci., New York 259, No. 4, 403-419 (2021); translation from Fundam. Prikl. Mat. 22, No. 5, 29-53 (2019).
MSC:  20Kxx 20-XX 20Exx
PDF BibTeX XML Cite
Full Text: DOI

Arithmetic, geometry, cryptography and coding theory, AGC2T, 17th international conference, Centre International de Rencontres Mathématiques, Marseilles, France, June 10–14, 2019. (English) Zbl 1475.11004

Contemporary Mathematics 770. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5426-5/pbk; 978-1-4704-6426-4/ebook). xiii, 303 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Compact data structures for Dedekind groups and finite rings. (English) Zbl 1482.68100

Uehara, Ryuhei (ed.) et al., WALCOM: algorithms and computation. 15th international conference and workshops, WALCOM 15, Yangon, Myanmar, February 28 – March 2, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12635, 90-102 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification